|Busque Autor |

    Revista Colombiana de Matemáticas
    Volumen 31 [ 2] ( 1997) Páginas 99-108

    Some results on the integral geometry of unions of independent families

    Paolo Dulio
    Politecnico di Milano, ITALIA

    Abstract. A notion of independence for families of varieties is presented, and some results of integral geometry are established in relation to their unions.

    Palabras claves. Family of varieties, maximal group of invariance of a family of varieties, systems of families of varieties, infinitesimal transformations, Deltheil systems, density of a measurable family of varieties.

    Codigo AMS. 1991 Primary 60D05. Secondary 52A22.

    Archivo completo : Formato [PDF] (192 K). Formato [DVI] (660 K).